Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Stopped birth control. Milky white discharge, cramps, headaches. Negative pregnancy test. No periods

I was on birth coontrol I stopped using them then my period was suppossed too start and I didn't a couple days after that I had a milky white discharge for like a couple days then it stopped I have been having cramps and headaches and some first signs of prgenacy but I didn't get my period for seven days I took a pregnancy actually three of them days apart and they said negative and now today I got a very light reddish color discharge am I pregnant
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Oral contraceptive pills act by suspending the ovulation during the time when it is used.
After stopping the pills, ovulation takes some time to re-start.
Regular periods take around 6 months to resume.
During this period, the cycles may be irregular and ovulation may be suspended.
The time taken to resume periods varies from woman to woman.
Pregnancy is ruled out since the pregnancy test is negative.
Cramps and headache may be unrelated to the menstrual cycles and they are not signs of pregnancy.

Thanks and take care
Dr Shailja P Wahal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor